Thetanulls of cyclic curves of small genus

Previato, E. and Shaska, T. and Wijesiri, G. S. (2007) Thetanulls of cyclic curves of small genus. Albanian J. Math., 1 (4). pp. 253-270. ISSN 1930-1235

[img]
Preview
Text
021.pdf

Download (286kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:54
Last Modified: 06 Dec 2017 14:54
URI: http://kerkoje.com/id/eprint/148

Actions (login required)

View Item View Item